# SDR SIMA20181102002

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 32,240 hours, 29,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASH BELOW DOOR 312, APPLIED SPEED TAPE FOR FERRY FLIGHT. REPAIRED SKIN AND ACCESS DOOR RETAINER BETWEEN STR 18R AND 16R FR 78 AND 81 IAW EM-53MR-3479.
